A New Proof of the Szeged-Wiener Theorem

H. Khodashenas; M. J. Nadjafi-Arani; A. R. Ashrafi; I. Gutman

Kragujevac Journal of Mathematics (2011)

  • Volume: 35, Issue: 35, page 165-172
  • ISSN: 1450-9628

How to cite


H. Khodashenas, et al. "A New Proof of the Szeged-Wiener Theorem." Kragujevac Journal of Mathematics 35.35 (2011): 165-172. <http://eudml.org/doc/252984>.

author = {H. Khodashenas, M. J. Nadjafi-Arani, A. R. Ashrafi, I. Gutman},
journal = {Kragujevac Journal of Mathematics},
keywords = {Szeged index; Wiener index; block graph},
language = {eng},
number = {35},
pages = {165-172},
publisher = {Prirodno-matematički fakultet Kragujevac},
title = {A New Proof of the Szeged-Wiener Theorem},
url = {http://eudml.org/doc/252984},
volume = {35},
year = {2011},

AU - H. Khodashenas
AU - M. J. Nadjafi-Arani
AU - A. R. Ashrafi
AU - I. Gutman
TI - A New Proof of the Szeged-Wiener Theorem
JO - Kragujevac Journal of Mathematics
PY - 2011
PB - Prirodno-matematički fakultet Kragujevac
VL - 35
IS - 35
SP - 165
EP - 172
LA - eng
KW - Szeged index; Wiener index; block graph
UR - http://eudml.org/doc/252984
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.